Calpol SixPlus Suspension Orange - 200ml - Pharmacy 24 Hours
-10%
, , , ,

Calpol SixPlus Suspension Orange – 200ml


Calpol SixPlus Suspension Orange – 200ml Pain and Fever Relief for childre over 6 years of age

£6.55 £7.28

Calpol SixPlus Suspension is an orange flavoured, paracetamol-based medicinal syrup which helps to relieve pain and fever in children and adults aged 6 and over. Paracetamol is a gentle but effective pain killer.

  • 200ml glass bottle.
  • Contains 250mg of paracetamol per 5ml.
  • Orange flavoured.
  • Dosing spoon included.
  • Relieves pain and reduces a fever.
  • Suitable for children aged 6+.

Uses:
Relieves pain and fever including raised temperature, post immunisation fever, cold and flu symptoms, toothache, headache, sore throat, earache and other aches and pains.

Directions for use:
For oral use only.
Shake the bottle for 10 seconds before use and do not overfill the spoon.

Please read the enclosed leaflet before use – Click Here

Weight 0.2 kg

Based on 0 reviews

0.0 overall
0
0
0
0
0

Be the first to review “Calpol SixPlus Suspension Orange – 200ml”

There are no reviews yet.

0
    0
    Your Cart
    Your cart is emptyReturn to Shop